You can't feel your Fallopian tubes please explain
Thanks for sharing your concerns with us.
Let me tell you one thing, we can't feel our Fallopian tubes, they are two in number & located inside our tummy, so, please tell me exactly where did you actually felt the blister
& from which area your veins were removed? This will give me some hints about the possible diagnosis & I can give you some clues.
You may develop thrush
while on Antibiotics. If this itching is accompanied by white curdy discharge you may even need treatment.
Remember Broad-spectrum antibiotics damage our natural flora (bacteria that normally live on our skin & body). These bacteria usually protect us from many opportunistic pathogens ( bacteria which attack us when ever our defenses are low). So, this blister might represent one of this kind of infection. However, if it fails to settle within a week or so, report this to your doctor & get yourself examined to find out what exactly is going on?
Wish you good health.